# SDR AALA20170113031

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 61,135 hours, 7,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CEILING SUPPORT OVER SEAT 21JH IS LOOSE. SECURED THE SUPPORT IAW AMM 25-21-00. OPERATIONAL CHECKED GOOD.
